• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My menstrual cycle acting up need advice?

Last month i bled off and on then my menstrual came and lasted 9 days now it's july and no sign of my menstrual cycle..I'm on BC

Answer Question
 
Taurus80

Asked by Taurus80 at 11:20 PM on Jul. 27, 2009 in Health

Level 3 (24 Credits)
Answers (3)
  • It could be your body adjusting to the birth control.
    tyfry7496

    Answer by tyfry7496 at 11:54 PM on Jul. 27, 2009

  • Because of the hormones in the BC pills. Once your body adjusts, it will regulate. If not, ask your doctor to change the BC pills to ones with less estrogen.
    sarahcollins

    Answer by sarahcollins at 8:25 AM on Jul. 28, 2009

  • It's the BC
    Taurus80

    Comment by Taurus80 (original poster) at 12:28 AM on Nov. 5, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.